# SDR ASMF2021120700315

- Difficulty date: October 13, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737-8Z9
- Aircraft serial: 34262
- Aircraft time: 51,564 hours, 22,686 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Transmitter
- Part number: 18173810
- Part serial: 3777
- Condition: Failed
- Location: Rt Ailerons
- Part time: 51,550 hours, 22,681 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AILERONS FLIGHT CONTROL TEST WITH RIGHT MOVEMENT SLOWER. AIRCRAFT RETURNED TO PLATFORM DUE TO DURING AILERONS FLIGHT CONTROL TEST WITH RIGHT MOVEMENT SLOWER. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING BITE TO PSEU IAW FIM 27-11 TASK 8081 PROCEDURE, NO CONFIRMING FAILURE; AS A PRECAUTIONARY ACTION; THE FLAPS POSITION TRANSMITTER T428 WAS REPLACED, TESTED CORRECT.
